# SDR K11A2008120272214

- Difficulty date: May 8, 2007
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Airstairs
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING HOLE CRACK, LT SIDE OF AIRSTAIRS.
